# SDR ASAA2023071944124

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,013 hours, 8,467 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD # 78273000 FOUND SHORT TIME FAULT CODE # 75-30451 "THE VBV POSITION SIGNALS DISAGREE" ON ENG #1. GROUNDED - YES. (RESOLVED ON W/O: 1961389 TASKCARD: N/R-00003 ) DURING FLT FAULT CHECKED, NO FAULTS LOGGED IN HISTORY PAGE. ACCOMPLISHED VBV RING PAD INSPECTION, FOUND ONE PAD LOOSE, REMOVED REF MM 75-32-00-200-801-F00. ACCOMPLISHED EEC BITE TEST, NO FAULTS LOGGED, OPS NML REF MM 73-21-00-700-804-F00. ACCOMPLISHED ACTUATOR TEST, NO FAULTS, TEST PASSED REF MM 71-00-00-700-807-F00. THIS CLEARS PLT, SEAMC " PETER " NOTIFIED.
